# SDR UALA2009061201677

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 53,835 hours, 36,984 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT HAS MISSING REPAIR PATCH UPPER SURFACE TRAILING EDGE.  REPAIR AS NECESSARY.   INSTALLED METAL BOND REPAIR.  PRIMED AND PAINTED REPAIR ON NR 1 SLAT UPPER SKIN REPAIR AS REQUIRED.  REMOVED TAGS FROM BREAKERS, FLAP HANDLE AND HYDRAULIC SWITCHES.  RAISED FLAPS AND SLATS TO NORMAL POSITION.
